MathSciNet Relay Station
MathSciNet bibliographic data
MR1381667 60H05
Cutland, Nigel J.; Kopp, P. Ekkehard; Willinger, Walter From discrete to continuous stochastic calculus. Stochastics Stochastics Rep. 52 (1995), no. 3-4, 173–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement